# SDR IPXA2023061393436

- Difficulty date: June 9, 2023
- Submitted: June 14, 2023
- Operation: Air carrier
- Aircraft: N255UP
- Make and model: Doug MD-11F
- Aircraft serial: 48404
- Aircraft time: 91,503 hours, 20,505 cycles
- System (JASC): 5200 · Doors
- Part: Ceiling Panel
- Part number: UNKNOWN
- Part serial: NA
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NA*SDR FILED OPEN* WHEN OPENING L1 DOOR CEILING PANEL DOWN. DEFERRED L1 MAIN ENTRY DOOR REF MD11 MEL 52-10-3-1-2-2. OK TO CONTINUE.  R/R L1 DOOR SLIDING CEILING PANEL IAW AMM 25-23-23. OPS CHECK GOOD.
